Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 24, Issue.: 3

Original Research Article

FINITE FOURIER SERIES DECOMPOSITION OF FUNCTIONS (SIGNALS) OF TWO VARIABLES

 

G. BRITTO ANTONY XAVIER1, M. MEGANATHAN1 AND E. L. GOHILA1
1Department of Mathematics, Sacred Heart College, Tirupattur - 635601, Vellore District, Tamil Nadu, India.

Abstracts

In this paper, we apply the properties of discrete orthonormal system of functions and derive certain results on trigonometric functions by using inverse of generalized difference operator. Also we develop a new method to find out finite Fourier series decomposition of real valued functions of two variables and analyse the output signals after the decomposition of input signals like trigonometric functions using MATLAB.

Keywords :

Discrete orthonormal system; finite Fourier series; generalized difference operator and signal processing.